<< Previous Issue Journal of the Korean Mathematical Society (Vol. 53, No. 5) Next Issue >>
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 969—1210
Sampling theorems associated with differential operators with finite rank perturbations
Mahmoud H. Annaby, Omar H. El-Haddad, and Hassan A. Hassan
MSC numbers : 34B27, 34L10, 81Q15
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 969—990
A translation theorem for the generalized Fourier--Feynman transform associated with Gaussian process on function space
Seung Jun Chang, Jae Gil Choi, and Ae Young Ko
MSC numbers : 28C20, 60J65, 60G15
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 991—1017
Regularity for fractional order retarded neutral differential equations in Hilbert spaces
Seong Ho Cho, Jin-Mun Jeong, and Yong Han Kang
MSC numbers : Primary 35B37; Secondary 35R11
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1019—1036
Some results on common best proximity point and common fixed point theorem in probabilistic Menger space
Hamid Shayanpour
MSC numbers : Primary 47H10, 47H09
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1037—1056
On $\phi$-Schreier rings
Ahmad Yousefian Darani and Mahdi Rahmatinia
MSC numbers : Primary 16N99, 16S99; Secondary 06C05, 16N20
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1057—1075
On the theory of Lorentz surfaces with parallel normalized mean curvature vector field in pseudo-Euclidean 4-space
Yana Aleksieva, Georgi Ganchev, and Velichka Milousheva
MSC numbers : Primary 53B30; Secondary 53A35, 53B25
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1077—1100
Gradient Ricci almost solitons on two classes of almost Kenmotsu manifolds
Yaning Wang
MSC numbers : Primary 53D15; Secondary 53C25, 53C35
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1101—1114
A converse theorem on $h$-stability via impulsive variational systems
Sung Kyu Choi and Namjip Koo
MSC numbers : 34A37, 34D20
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1115—1131
Discrete evolution equations on networks and a unique identifiability of their weights
Soon-Yeong Chung
MSC numbers : 35R02, 35K20, 35R30
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1133—1148
Differential geometric properties on the Heisenberg group
Joon-Sik Park
MSC numbers : Primary 53C05, 53B05, 55R10, 55R65
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1149—1165
On graphs associated with modules over commutative rings
Shariefuddin Pirzada and Rameez Raja
MSC numbers : Primary 13A99, 05C99, 13C99
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1167—1182
Fractional calculus operators and their image formulas
Praveen Agarwal and Junesang Choi
MSC numbers : Primary 26A33, 33E20, 33C45; Secondary 33C60, 33C70
J. Korean Math. Soc. 2016 Vol. 53, No. 5, 1183—1210

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd